# SDR SIMA20231009001

- Difficulty date: October 9, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N281NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000801
- Aircraft time: 11,154 hours, 7,200 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL SLAT 3 FLAP 0 DECLARED EMERGENCY-C/A-C/W FIM TASK 27-51-00-810-801-AFLAPS OPS CK GOOD IAW 27-50-00
